| Model Number |
MR8-AF02 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the tool was stuck inside the attachment.There was no patient impact.Additional information was received upon evaluation stating that the distal bearings were detached.
Additional Manufacturer Narrative
H3: product analysis: evaluation of the device determined that the malfunction of tool stuck inside the attachment was confirmed.The likely cause of the failure could be detached distal bearing.It was also noted that the laser marking was partially illegible and the painted color ring was faded.G3: aware date used as date of analysis performed date as the event is reported based on evaluation findings.B3: date of event notification:(b)(6) 2026 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.